Sign in to follow this  
Followers 0
BeverlyM

1 hour into the healing process

5 posts in this topic

So, it was ab an hour ago that I would have taken another pill to avoid this feeling that's slowly creepin into my soul, gettin worse and worse every minute. Some of the withdrawals that I have, I'm curious ab tho. For some reason I always feel like there's mucus stuck in my throat but I cough and gag and puke and there's nothin there. It gets to where I can't breathe though, and I have a panic attack on top of withdrawals. Does anybody know this feeling? Ive wondered occasionally if its my throat closing up for some reason and it just feels like somethings in there BC its more constricted?

Then, on top of that, I have hallucinations. Mostly when I turn around fast or kinda lookin through my peripherals. Everything looks like its moving. In fact, dancing. Everything kind of dances.

Hearing shit is the worst. It's really bad when I'm in the shower for some reason. I hear voices and recognize who they go to, but can't make out any words. Btw, none of these people I hear talking are here. Haven't seen some of them in years.

I want to do something, but thinking ab doing anything almost makes me nauseous. So that's pretty much the biggest pain in the ass ever. I sit here and cry instead BC wtf else am I gonna do?

Ive made ab a trillion excuses up in head as to why it would be better if I just take another one. If anybody has good advice on not given into this, I could use it.

But mostly all the other weird shit I just wrote about. Does anybody else do this stuff?

Oh yeah, another common one I get is pain in my shoulders. Like I'm carrying an obese man through WalMart on my back, except all I did was walk to the kitchen.

I'm just adding stuff to this as it happens I guess, but my head twitches when I try to sleep. My whole body a lot of times. Someone said it could be convulsions from withdrawals... Is that like having a seizure?

Share this post


Link to post
Share on other sites

I hope you are okay! I had not experienced any of those things after quitting but that may be because everyone reacts differently. But please dont take a pill again! ive heard that voices and stuff will stop with time. I had some of the constricted throat and mucus issues but that was while still taking Adderall. I would consider tapering but then that may backfire...is anyone home with you? I suppose try to read...watch a movie...any way to relax.

Share this post


Link to post
Share on other sites

I'm not proud of it but I wound up taking more to avoid the withdrawals. I know its just makin it worse. But that shits scary. Im about 450mgs up in the air and when I crash, I know I'm fallin hard. So I'm avoiding it. At least till I'm not alone maybe

Share this post


Link to post
Share on other sites

Well tomorrow is a new day & its not too late to attempt quitting again later. I suppose when youre not alone, it would be a better idea to quit incase you have hallucinations again.

1 person likes this

Share this post


Link to post
Share on other sites

That's prolly gonna happen either way. I'll go into a psychosis if I don't quit takin them soon. I'm mostly worried ab havin seizures alone tho.

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!


Register a new account

Sign in

Already have an account? Sign in here.


Sign In Now
Sign in to follow this  
Followers 0